# SDR SWIA201231662

- Difficulty date: August 11, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 28,492 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO DOOR SILL AT FS 605.  (C-CHECK)  REPAIRED DAMAGED AREA OF AFT CARGO DOOR SILL AT FS 605.
